Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 76, NWS Corpus Christi, TX

November 25, 2021

NWS Corpus Christi, TX issued this small craft advisory at Nov 25, 2021, 3:24 AM CST. It took effect at Nov 25, 2021, 2:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2021, 3:24 AM CST (09:24 UTC)
In effect from
Nov 25, 2021, 2:00 PM CST
Expired
Nov 26, 2021, 5:00 PM CST
In force
27 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

379 
WHUS74 KCRP 250924
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
324 AM CST Thu Nov 25 2021

GMZ270-275-251800-
/O.NEW.KCRP.SC.Y.0076.211125T2000Z-211126T2200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
324 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 PM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 2 PM this afternoon to 4 PM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-251800-
/O.NEW.KCRP.SC.Y.0076.211125T2000Z-211126T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
324 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST FRIDAY...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 2 PM this afternoon to 6 AM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-251800-
/O.NEW.KCRP.SC.Y.0076.211125T2000Z-211126T1600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
324 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 AM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 4 to 6 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 2 PM this afternoon to 10 AM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
5 follow-up statements
012 
WHUS74 KCRP 251518
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
918 AM CST Thu Nov 25 2021

GMZ270-275-260400-
/O.CON.KCRP.SC.Y.0076.211125T2000Z-211126T2200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
918 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 PM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 2 PM this afternoon to 4 PM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-260400-
/O.CON.KCRP.SC.Y.0076.211125T2000Z-211126T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
918 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM CST FRIDAY...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 2 PM this afternoon to 6 AM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-260400-
/O.CON.KCRP.SC.Y.0076.211125T2000Z-211126T1600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
918 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 10 AM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 4 to 6 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 2 PM this afternoon to 10 AM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

EMF
408 
WHUS74 KCRP 252049
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
249 PM CST Thu Nov 25 2021

GMZ270-275-260500-
/O.EXT.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
249 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 5 PM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-260500-
/O.EXT.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
249 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 4 to 6 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...Until 11 AM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-260500-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
249 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

EMF
229 
WHUS74 KCRP 260310
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
910 PM CST Thu Nov 25 2021

GMZ270-275-261115-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
910 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 5 to 7 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 5 PM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-261115-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
910 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds around 20 knots with gusts up to 25 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-261115-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
910 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST
FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 4 to 6 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 11 AM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
995 
WHUS74 KCRP 260909
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
309 AM CST Fri Nov 26 2021

GMZ230-235-261015-
/O.CAN.KCRP.SC.Y.0076.000000T0000Z-211126T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
309 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds across the bays have decreased below advisory levels,
therefore the Small Craft Advisory has been cancelled. However, 
winds will remain at caution through the morning.

$$

GMZ270-275-261715-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
309 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 6 to 8 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-261700-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
309 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* WHAT...North winds around 20 knots. Seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 11 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TE
385 
WHUS74 KCRP 261528
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
928 AM CST Fri Nov 26 2021

GMZ250-255-261700-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
928 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* WHAT...North winds around 20 knots with gusts up to 25 knots.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 11 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-262300-
/O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
928 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Northeast winds around 20 knots with gusts up to 30 
  knots and seas 5 to 7 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JCP

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 11:07 PM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Nov 24, 11:07 PM CST, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1107 PM CST Wed Nov 24 2021

.AVIATION...

/06Z TAFs/ Expect MVFR CIGs to develop through the night if not
already. Increased isentropic lift may lead to -RA through the
night, especially toward VCT, but rain chances will increase
through THU morning in shower form ahead of an approaching cold
front. The front should dig through the west first from COT-LRD
around 14-16Z, then through the eastern sites of VCT-ALI-CRP
respectively between 16-19Z. Gusty N winds of 20-25KT will
accompany the front. Did include TEMPOs for -TSRA right around
time of frontal passage, otherwise expecting most activity to
remain as showers. MVFR CIGs may linger through much of the TAF
period, although VFR at COT-LRD is possible after 00Z FRI. Did
show rain chances decreasing toward the end of the TAF period.

&&

PREV DISCUSSION... /Issued 333 PM CST Wed Nov 24 2021/

SHORT TERM (Tonight through Thursday Night)...

A broad shield of stratocu was found over all but the Rio Grande
Valley this afternoon coincident with a moist axis with PWATs near
1.4". Persistent onshore flow and a southerly LLJ of 25-35 knots
will push these already impressive PWATs even higher overnight to
around 1.8" by daybreak (nearly 200% of normal) along our coastal
counties. Although these PWATs are stellar, a stubborn cap around
800mb will keep much of the region on the stable side until after
midnight when this moist layer deepens and begins compromising the
cap. Combined with modest speed convergence near the coast, the
stage should be set for isolated to scattered convection after
midnight, mainly near our coastal counties.

Soundings by early Thanksgiving morning along the coast show a
favorable setup for efficient rainfall with a deep warm layer,
narrow CAPE and WBZs around 12k ft. Although only a few CAMs
(notably the TTU WRF and HRW FV3) show training convection near
the coast in this regime, the overall signal favors a less robust
round of pre-frontal activity owing largely to the weaker forcing
available. This lack of forcing will change by late morning as a
cold front dives south and into our northern tier of counties
complete with moderate to strong low-level convergence. Highest
PoPs of 90-100% remain generally east of the HWY 281 corridor
where this front intersects the moist axis, but this window of
strongest ascent should be rather brief for any one location as
the front remains progressive and departs our southern counties by
late afternoon. Nonetheless, locally heavy rain wording was
inserted for the eastern 1/3 of the CWA during FROPA. High temps
will be ahead of the front before falling through the 60s and
upper 50s in its wake. PoPs were whittled away more aggressively
from N-S Thursday evening to better suit the latest NWP trends.
Lastly, widespread post-frontal stratus remains on tap tomorrow
night, although the NAM and HREF show some clearing with
diminishing winds after midnight over our northern counties where
lows may need to be pulled even lower.

LONG TERM (Friday through Wednesday)...

Cooler and drier behind the front, have reduced PoPs to silent
inland on Friday as guidance has trended less stratiform rain
lingering behind the front. A cut-off mid-level low over Baja
California will shift eastward into West Texas, shearing out in the
process. This feature will shoot shortwave disturbances over South
Texas and lead to persistent moist southwesterly flow aloft,
allowing for PWATs to remain above normal (1.5") and isolated to
scattered showers Saturday through Saturday night. Greatest rain
chances will be over the northern and eastern portion of the CWA
where lift support aloft is greatest. Activity will then shift
eastward along the coast and over the waters Sunday morning.

Drier air and ridging aloft, along with surface high pressure, will
lead to dry conditions Sunday afternoon through Tuesday. Onshore
flow does return by Tuesday morning, contributing to warmer
temperatures and partly cloudy skies.

Cooler temperatures with highs in the low to mid 60s on Friday and
Saturday will gradually warm into early next week as onshore flow
returns with highs in the low to mid 70s returning on Tuesday. Lows
will range from the mid 40s to mid 50s Friday night through Monday
night, then warm well into the 50s Tuesday night.

MARINE...

Moderate to strong onshore flow with SCA conditions over the
waters will continue early tonight, before becoming moderate after
midnight. Isolated to scattered showers with a few thunderstorms
are expected after midnight as very rich moisture arrives ahead of
a cold front. Onshore flow will weaken Thursday morning ahead of
this front, then shift to the north by mid afternoon and become
strong behind the front. SCA conditions are likely tomorrow
afternoon and continuing through Friday afternoon, at which point
northerly winds will improve to moderate. Showers and
thunderstorms will diminish from north to south Thursday night.
Offshore winds will become weak to moderate Friday night and
persist through Saturday night. Northerly winds will then
strengthen to moderate Sunday but return to weak to moderate by
Monday. Isolated to scattered showers over the southern waters
Friday and Friday night will become scattered area wide Saturday
through Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    70  75  49  61  51  /  40  90  30  10  10
Victoria          67  72  46  61  46  /  60  90  10   0   0
Laredo            69  73  51  63  54  /  10  80  20  10  20
Alice             70  74  48  61  49  /  30  90  30  10  10
Rockport          70  73  50  63  52  /  50 100  30  10  10
Cotulla           68  73  49  65  50  /  20  60  10   0  20
Kingsville        70  76  49  61  50  /  30  90  30  10  10
Navy Corpus       72  75  52  62  56  /  50 100  40  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 3 AM CST Thursday For the following
     zones: Kleberg Islands...Nueces Islands.

GM...Small Craft Advisory until 2 AM CST Thursday For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM...Waters from Baffin Bay to Port Aransas
     from 20 to 60 NM...Waters from Port Aransas to Matagorda
     Ship Channel from 20 to 60 NM.

&&

CB/85...AVIATION
Hazardous weather outlook, Nov 24, 7:57 PM CST, 7 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
757 PM CST Wed Nov 24 2021

TXZ229>234-239>247-342>347-442-443-447-260200-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
757 PM CST Wed Nov 24 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

Coastal Flood Advisory in effect through 3 AM Thursday for gulf-
facing beaches south of Port Aransas. Inundation of 1 foot is
possible.

Isolated to scattered thunderstorms are possible late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms on Thanksgiving could produce heavy
rain and localized flooding at times, especially near the coast.

GMZ230-235-250-255-270-275-260200-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
757 PM CST Wed Nov 24 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

A Small Craft Advisory is in effect for the waters until 2 AM
tonight.

Isolated thunderstorms are possible late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered thunderstorms are possible through Thursday evening.

Small Craft Advisory conditions are expected Thursday afternoon
through Friday afternoon.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 7:42 PM CSTCoastal Flood AdvisoryCRPKleberg, Nueces7 hr
Nov 25, 11:07 AM CSTAreal Flood AdvisoryCRPCalhoun113 min
Nov 25, 1:48 PM CSTAreal Flood AdvisoryCRPNueces3 hr
Nov 25, 2:04 PM CSTAreal Flood AdvisoryCRPKleberg, Nueces116 min

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.